This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have been having problems urinating for approx. 1 year, but recently i have had very foul-smelling urine, painful urination, darker and cloudy urine that appears denser than normal. Also presenting is bilateral flank pain, nausea, accasional light-headedness, malaise, fatigue, and sever edema in the face, hands, and ankles/feet. I tested positive for the presence of nitrates in the urine specimen... The symptoms have not subsided post antibiotic treatment.
hi! have you undergone any lab tests recently? what were the results? if you haven't you should try to get a urinalysis done... any history of previous UTIs? how often? how old are you? male or female? is your urine tea colored or reddish? what medications have you been taking?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.